# SDR A6WA20134645

- Difficulty date: January 19, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP INBOARD SIDE SKIN RIB HAS CHAFING DAMAGE.  BLENDED CHAFE DAMAGE TO LEFT INBOARD FLAP INBOARD RIB IAW REO 601R-57-52-2007.
